# SDR UIEA2020032600556

- Difficulty date: March 24, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 87,475 hours, 21,865 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WX FAIL MESSAGE ON EHSI WITH LEFT WX RADAR SYSTEM SELECTED.( PERFORMED WEATHER RADAR SYSTEM OPERATIONAL TEST, NO FOUL AT THIS TIME. L & R SYSTEM OPS CHECK GOOD AT THIS TIME. )
